# SDR DALA2014112006197

- Difficulty date: November 19, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 67,608 hours, 50,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING AT SEAT 24DE WAS INOPERATIVE.  FOUND WIRES BROKEN IN THE CONNECTOR.  THE CONNECTOR WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
